Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    after M.I.
    avatar
    therron2004 posted:
    I had a M. I. 3 yrs. ago with minor damage to my heart. Now when I work, I sweat so much more than I ever did. Any ideas?
    ps I had 2 stints installed plus I take Plavix, ecotrin, lopressor.
    Reply
     
    avatar
    DUKE MEDICINE
    Robert A Harrington, MD responded:
    Dear Therron2004-

    After a heart attack and with the starting of new medications, the increase in sweating could well be due to one of the changes in your lifestyle (ie working out more actively) or with some of the medicines. If you otherwise feel well, I wouldn't worry too much about this as long as the increase sweating doesn't interfere with your lifestyle. But if it is really bothersome, ask your doctor as he/she might choose to switch your medications around a bit to see if this annoying side effect can be lessened.

    Best of luck

    Bob H


    Helpful Tips

    Heart by pass
    Hi, just wanted to tell you I had triple heart bypass and entered a cardiac rehab program with exercises three times a week,heart ... More
    Was this Helpful?
    1 of 1 found this helpful

    Expert Blog

    The Heart Beat - James Beckerman, MD, FACC

    Dr. James Beckerman shares how small, livable lifestyle changes can have a real impact on your risk of heart attack and stroke...Read More

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health General and Consultative Heart Care Center